# SDR ASAA2022021637446

- Difficulty date: February 16, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 47,301 hours, 13,932 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR RT CIRCUIT BREAKER POPPED. GROUNDED - YES. RESET WEATHER RADAR RT. C/B D-13-P6-1 PANEL PER B737-800 AMM 20-60-05. C/B REMAINS CLOSED. PERFORMED WXR SYSTEM TEST PER AMM 34-43-00. OPS CHECKED GOOD. GROUND VERIFICATION COMPLIED WITH.
